# SDR ASAA2013021393875

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 19,313 hours, 5,999 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR MANUAL & AUTO ANNUNCIATOR MISSING FROM ND.  VERIFIED DISCREPANCY.  RETURNED ACFT TO NORMAL REF SAME MM PROCEDURES.  PERFORMED RELOAD OF DEU 1 & 2 OPC  SOFTWARE REF 31-62-21.  WX OPS & DISPLAY NORMAL REF 34-43-00.  PERFORMED CDS DEU OPS REF 31-62-21.  DEU GROUND SELF TEST, NR 58 DFCS LRU REPLACEMENT TEST FOR CDS AND SMM 34-36-00, HGS SENSOR TEST FOR CDS.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS QUAL STATUS SCREW SHOWS SAME.
